# SDR DXTA200803081

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 6,387 hours, 4,986 cycles
- Engine: Pwa PW545A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOTH L/R FUEL GAUGE ANNUNCIATORS ILLUMINATED ON TAKEOFF.  TAKEOFF WAS ABORTED.  FUEL QTY GAUGES BOTH READ ZERO.  GAINED ACCESS TO LT/RT WING ROOT ELECTRICAL CONNECTORS FOR MOISTURE NONE FOUND.  INSPECTED FUEL SIGNAL CONDITIONER FOR FAULT BITES NONE FOUND.
